# SDR REXA2023012600158

- Difficulty date: January 20, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 30,660 hours, 21,656 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Part number: 22173833
- Condition: Burned
- Location: Windshield
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT 3500 MSL COCKPIT CREW NOTED METALLIC BURNING SMELL AND SMOKE FROM LOWER LEFT CORNER OF CAPTAINS WINDSHIELD NEAR VENT/POWER ELEMENT.  CLEANED AND RESECURED LOOSE WIRES TO THE TERMINAL BLOCK REF AMM 56-11-01. PERFORMED OPS CHECK OF THE WINDOW TEMP CONTROLLER IAW AMM 30-41-06. LET WINDSHIELD RUN FOR 30 MINS WITH NO ISSUES. OPS CHECK GOOD.
